# SDR ASM2008F00006

- Difficulty date: September 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Leaking
- Location: Rt Wing Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUEL SUPPLY SERVICE MX PERSONNEL DETECTED A FUEL LEAK UNDER THE RT WING.  THE MAIN TANK ACCESS DOOR 632EB AND ITS RUDDER DOOR SEAL WERE REPLACED AND TESTED IAW MM 28-11-11, TASK 28-11-00-790-801 ALL CORRECT.
